Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mandy Ann

Veteran Member
  • Total Reviews

    0
  • Content Count

    5818
  • Joined

  • Last visited

Everything posted by Mandy Ann

  1. Woah I'm glad to hear that you all have had problems with mineral makeup too! (Well, not GLAD that it gave you skin problems, but that I'm not the only one whos been suffering from MMU breakouts.) I'll stay far away for now. The weird thing is though, I can use physicians formula mineral wear pressed powder without any problems. However, the "natural" mineral makeup I used seemed to have a lot more mica in it because my face looked really shiny from the mica particles. I haven't used my mine
  2. I've been breaking out terribly lately. And I mean absolutely horribly. My skin was doing okay last month.. I had some hormonal breakouts due to starting birth control (on my chin and jawline and some on my forehead.) Then I decided to order mineral makeup (smokey mountain minerals to be exact), thinking it would calm my skin down! This formula has no bismuth, but it has lots of mica. Anyways, since using it, I've been getting cysts and whiteheads all over the apples of my cheeks and by my
  3. Now, I'm absolutely dying to try Dan's AHA. So much that I actually opened up a checkings account and ordered a debit card just so I could order it. I have heard nothing but raving reviews and I think it would be a great product to try to fight minor breakouts and even out my skin tone. HOWEVER, are there any dangers to over exfoliation with AHA's? Lately I've been reading on the internet something called the "Hayflick Limit." http://www.senescence.info/cells.html "The Hayflick limit is t
  4. I thought I'd update as well. Things are still the same since the last time I reported. Same improvement, no change since then. It's obviously something that is going to be slow working though. As for breakouts, I'm still breaking out a ton for some reason, but I blame that on other reasons ie: too much drinking, certain supplements I introduced, etc. I'm not sure if the serrapeptase is contributing to my breakouts a little bit or not.
  5. ^ What, really? I take 600 mg a day lol....
  6. What's the point of fluorescent lights anyways? Whether my face looks bad in it or not, I think that bright horrible lighting is just depressing and uncomfortable lol. If every restaurant/store had dim lighting, that would be AWESOME.
  7. I LOL'd. So true "I GOTTA GET THE FUCK OUTTA HERE!"... happens to me all the time when I'm out to eat/in a dressing room with horrible fluorescent lighting.
  8. I've been drinking tons of peppermint tea daily (I'm incredibly addicted )... sooooo delicious and calming. I always feel extremely destressed and relaxed after. My skin has been glowing and less oily lately too.
  9. I know I posted in this thread already, but that was a long time ago so I thought I'd update. I'm still extremely ghostly pale. Probably even a lot more pale since the last time I posted in this thread. The only things that work for my pale skin are the following- Maybelline Pure Foundation (in the lightest shade, I forget what it's called.) Physician's Formula Mineral Wear Loose Powder (lightest shade again.) Now, these foundations don't match my face absolutely perfectly, but I blend well
  10. I'd say my acne is mild/moderate. When I do break out, its always hormonal from PMS. I wonder about this myself! I have a few stretch marks between my thighs unfortunately... but I don't want to give any definite answer because some days, they seem shallow and unnoticable while other days, they seem a bit worse. Not sure why lol... You know, I wonder about this myself as well. When I started taking serrapeptase, I did get a moderate breakout, but I just associated it to PMS
  11. I hope everything's okay! Good luck with the thirst issues... hopefully its nothing very serious. Also, are you still taking NAC, GLA, and drinking mint tea? If so, how's that combo treating you so far?
  12. No problem! Yeah it can be frusterating when someone says something works but there are no pics to provide to see how bad their marks were/how much improvement they've had. I hope this helps someone Thanks Nope, I don't think so. If I did, it was pretty small, but I probably assumed it was related to PMS at the time. Nothing that panicked me.
  13. I don't really want to say "yes", but who knows. I ask you to please ask your derm. For me, finacea doesn't dry out my skin or make it irritated, but on accutane, your skin is faaaar more sensative so it could affect you negatively. Plus, most derms prefer for people to just let accutane do its thing and not use any topicals until your course is ended. I've been using this for nearly 5 months now. Also, a quick edit - I mentioned I couldn't remember when my "after" pictures wer
  14. It's called Finacea aka "azelaic acid". It's a prescription topical (meant for rosacea, but it's also used for acne and hyperpigmentation as well.) *** And lucky for you's, I have pics. I don't have any very recent ones, but you get the idea. The "before" pics were taken many months ago when my marks where at their somewhat worse... the "after" pics were taken maybe 4 months ago? I can't remember. Also, sorry about the webcam quality.. gotta work with whatcha got though, so bare with it.
  15. Good God woman, you're gorgeous lol, no makeup is needed what-so-ever, you have my honest word. Your skin is looking absolutely wonderful.
  16. Just look for foundations that are meant for older, "aging" skin. Pretty much, any makeup intended for not making wrinkles stand out more will not make your scars stand out more as well. Any foundation intended for aging skin will usually be moisturizing and/or have a bit of shimmer in it (not extreme shimmer, just enough to give a pretty "dewy" look.) The shimmer will also hit the light a certain way, hopefully making scars/wrinkles appear less deep than they really are.
  17. ^ Good idea about descsribing our scars. I'm turning 20 in less than two months. I've had my scars only since about summer of 2007 after having a terrible, excruciatingly painful breakout that covered my entire face. The scars that are most noticable are on my forehead and temples, especially when I wear makeup (it tends to settle.) I'd call them shallow scars, though some are a bit deeper. On my cheeks, it's less noticeable but I do have some shallow scarring. I tried googling a picture of
  18. ^ Yep and peppermint/spearmint tea is naturally caffeine free I know I only talked about spearmint tea up above but peppermint is suppose to work similar and be good for hormone balancing as well. I actually bought some peppermint/spearmint mixed teabags from walmart from the "bigelow brand".. the flavor is called "Mint Medley"... and it's quite delicious I must say.
  19. If you have too much testosterone or just wanna balance your hormones, go for spearmint! Read this article, for example. http://news.bbc.co.uk/2/hi/health/6376599.stm
  20. ^ That's awesome. I've been taking serrapeptase (one of the main ingredients in vitalzyme), 40,000 units twice a day for a month now. And knowing how people are in this forum, no one will believe me, so I figured I'd wait a few months before noting any improvement. HOWEVER, when I go in the worst lighting (yeah I'm obsessive about this stuff), I've seen about a 25% improvement, no exaggeration. I'm 100% sure of this improvement. I have pretty horrible scarring on my forehead and temples b
  21. I definitely think its the phytoestrogens from the lignans that are causing my problem. They must be messing with my hormones. I've also been breaking out in the same spots as you (deep, painful pimples on my chin and lower cheeks).. this only started happening once I added flax seeds to my diet. I have heard of others having bad reactions to phytoestrogens as well, especially from products such as soy. I've taken flax seed OIL with no problems in the past.. It's the phytoestrogens
  22. ^ You know what's strange, is that I also got bad breakouts when taking fish oil as well. It usually happens after a couple weeks of taking them (I seem to be clearing up at first and then BOOM.. never fails) Not sure if it was an IB or not or if I was just having a bad reaction. I'll cut out the flax for good. EFA's don't do me much justice it seems..
  23. I used a GNC brand... http://www.gnc.com/sm-natural-brand-flax-s...pi-2133203.html (I was using 2 heaping tablespoons a day for about 2 1/2 weeks now) Yeah I got a couple of neck pimples as well which I never ever get. Strange. Perhaps I'm reacting badly to the phytoestrogens?
×